Functions with bounded nth differences. (Short Communication).

John A. Baker; Michael Albert

Aequationes mathematicae (1981)

  • Volume: 22, page 320-320
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baker, John A., and Albert, Michael. "Functions with bounded nth differences. (Short Communication).." Aequationes mathematicae 22 (1981): 320-320. <>.

author = {Baker, John A., Albert, Michael},
journal = {Aequationes mathematicae},
pages = {320-320},
title = {Functions with bounded nth differences. (Short Communication).},
url = {},
volume = {22},
year = {1981},

AU - Baker, John A.
AU - Albert, Michael
TI - Functions with bounded nth differences. (Short Communication).
JO - Aequationes mathematicae
PY - 1981
VL - 22
SP - 320
EP - 320
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.